# SDR VNAA0505015

- Difficulty date: May 29, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 2,408 hours, 2,384 cycles
- Engine: Ge CF343B1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 16735109
- Part serial: 3517
- Condition: Failed
- Location: Nlg Steering
- Part time: 2,408 hours, 2,384 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE AIRCRAFT VEERED HARD LEFT AND THE CREW ABORTED THE TAKEOFF.  MAINTENANCE REMOVED & REPLACED THE RT & LT NLG STEERING FEEDBACK RVDTS IAW CRJ 200 AMM 32-51-20-400-801.  OPERATIONAL CHECKS AND HIGH SPEED TAXI CHECK CONFIRMED THE SYSTEM SERVICEABLE.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
